Article: Revisions of two genera of chalcid-flies belonging to the family Eupelmidae from North and South America.
Add this to your Mendeley library Report an error

Title

Revisions of two genera of chalcid-flies belonging to the family Eupelmidae from North and South America.

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

94

Pages

339--369

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.94-3173.339

Title

Revisions of two genera of chalcid-flies belonging to the family Eupelmidae from North and South America.

By

Gahan, A B

Genre

Article

Date of Publication

1943

Original Publication

Proceedings of the United States National Museum.

Volume

94

Pages

339--369

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.94-3173.339

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 3931
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Revisions of two genera of chalcid-flies belonging to the family Eupelmidae from North and South America.</title>
</titleInfo>
<name>
<namePart>Gahan, A B</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">94</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>94</number>
</detail>
<extent unit="pages">
<start>339</start>
<end>369</end>
</extent>
<date>1943</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/5198</identifier>
<identifier type="doi">10.5479/si.00963801.94-3173.339</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart5198,
title = {Revisions of two genera of chalcid-flies belonging to the family Eupelmidae from North and South America.},
journal = {Proceedings of the United States National Museum.},
volume = {94},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/5198},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Gahan, A B},
year = {1943},
pages = {339--369},
}

Download RIS citation

TY - JOUR
TI - Revisions of two genera of chalcid-flies belonging to the family Eupelmidae from North and South America.
T2 - Proceedings of the United States National Museum.
VL - 94
UR - http://www.biodiversitylibrary.org/part/5198
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1943
SP - 339
EP - 369
DO - 10.5479/si.00963801.94-3173.339
SN - 0096-3801
AU - Gahan, A B
ER -